Thunderstorm Wind, Le Flore
- When
- June 19, 4:22 PM CST
- Where
- Le Flore County, Heavener
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- Public
- Coordinates
- 34.880, -94.600
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Scattered severe weather and some flash flooding occurred across parts of northeast Oklahoma.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS TSA wrote it up.
Scattered severe weather and some flash flooding occurred across parts of northeast Oklahoma.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before the first event at Jun 19, 1:15 PM CST, 3 hours 7 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 215 PM CDT TUE JUN 19 2007 .DISCUSSION... WEAK SURFACE BOUNDARY LOCATED NEAR THE INTERSTATE 40 CORRIDOR EARLY THIS AFTERNOON WITH LIGHT SOUTH WINDS SOUTH OF BOUNDARY. ATMOSPHERE HAS BECOME EXTREMELY UNSTABLE ALONG BOUNDARY WITH SBCAPES IN EXCESS OF 5000 J/KG ACROSS PORTIONS OF EAST CENTRAL OKLAHOMA. LATEST GFE GRIDDED CIN CALCULATIONS INDICATE CONVECTIVE INHIBITION HAS WEAKENED NEAR THE VICINITY OF BOUNDARY OVER THE LAST FEW HOURS AND WITH CONTINUED SURFACE HEATING...ISOLATED SEVERE THUNDERSTORMS COULD DEVELOP BY LATE AFTERNOON. DEEP LAYER SHEAR REMAINS FAIRLY WEAK ACROSS THIS AREA...WITH STRONGER 0-6KM FLOW LOCATED ALONG THE OK/KS BORDER. ANY STORMS THAT DEVELOP THIS AFTERNOON WOULD LIKELY BE MORE OF THE PULSE VARIETY WITH BRIEF DAMAGING WINDS/LARGE HAIL. GIVEN LOW LEVEL FORCING REMAINS WEAK...OVERALL CONFIDENCE OF THUNDERSTORM DEVELOPMENT THIS AFTERNOON REMAINS LOW. MAIN FRONTAL BOUNDARY REMAINS NORTH OF AREA THIS AFTERNOON AND IS EXPECTED TO PUSH INTO FAR NORTHEAST OKLAHOMA/NORTHWEST ARKANSAS TONIGHT. ATMOSPHERE WILL LIKELY REMAIN UNSTABLE OVERNIGHT SO THE POTENTIAL STILL REMAINS FOR STRONG TO SEVERE MCS TO DEVELOP ACROSS WESTERN KS...PUSHING INTO EASTERN OKLAHOMA DURING THE OVERNIGHT HOURS. MODELS CONTINUE TO HAVE DIFFICULTY WITH THE MCS POTENTIAL/TIMING...WITH NAM/WRF SWEEPING CONVECTIVE LINE THROUGH AREA THIS AFTERNOON. GFS KEEPS CONVECTIVE COMPLEX WEST OF AREA THROUGH TONIGHT. WILL THEREFORE GO ABOVE BOTH MET/MAV GUIDANCE CONCERNING FIRST PERIOD POPS. REMAINDER OF FORECAST STAYED FAIRLY CLOSE TO MEX THROUGH THE EXTENDED WITH DRY FORECAST AS UPPER RIDGE BEGINS TO BUILD INTO THE SOUTHERN PLAINS. LOWERED HIGH TEMPERATURES A FEW DEGREES DAYS 3-7 COMPARED TO MEX GIVEN THE RECENT HEAVY RAINS/GREEN VEGETATION. && .PRELIMINARY POINT TEMPS/POPS... TUL 72 90 73 92 / 50 20 10 10 FSM 71 91 69 92 / 20 20 10 10 MLC 71 89 70 91 / 30 20 10 10 BVO 67 89 70 92 / 30 20 10 10 FYV 66 86 65 87 / 20 20 10 10 BYV 66 86 67 87 / 20 20 10 10 MKO 71 88 70 91 / 30 20 10 10 MIO 70 89 71 91 / 30 20 10 10 F10 70 88 70 90 / 50 20 10 10 HHW 72 90 72 92 / 20 20 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...10 LONG TERM....12
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 1255 PM CDT TUE JUN 19 2007 ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 1255 PM CDT TUE JUN 19 2007 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...LIMITED. AREA...MAINLY EASTERN OKLAHOMA. ONSET...MID AFTERNOON. DISCUSSION... A MOIST AND UNSTABLE ATMOSPHERE WAS IN PLACE ACROSS EASTERN OKLAHOMA AND NORTHWEST ARKANSAS EARLY THIS AFTERNOON. CAPES WERE AROUND 3000 J/KG BUT THE CAP WAS STRONG. THE CAP MAY WEAKEN ENOUGH FOR ISOLATED TO SCATTERED THUNDERSTORMS TO FORM BY LATE AFTERNOON. THESE STORMS COULD BECOME SEVERE WITH HAIL AND DAMAGING WINDS. THESE STORMS WOULD LIKELY DIISIPATE THIS EVENING. HOWEVER...OTHER THUNDERSTORMS WILL DEVELOP OVER THE WESTERN PLAINS IN THE VICINITY OF EASTERN COLORADO AND WESTERN KANSAS. THESE STORMS MAY FORM A COMPLEX WHICH COULD TRACK SOUTHEAST INTO THE AREA LATER TONIGHT. DAMAGING WIND MAY ACCOMPANY A FEW STORMS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. WEDNESDAY...THUNDERSTORM POTENTIAL. THURSDAY...NO HAZARDS. FRIDAY...NO HAZARDS. SATURDAY...NO HAZARDS. SUNDAY...NO HAZARDS. MONDAY...NO HAZARDS. EXTENDED DISCUSSION... WITH THE POSSIBLE THUNDERSTORM COMPLEX OVERNIGHT...THUNDERSTORMS WILL BE POSSSIBLE DURING THE MORNING. THERE IS ALSO A CHANCE FOR ISOLATED TO SCATTERED THUNDERSTORMS TO FORM ALONG LEFTOVER BOUNDARIES WEDNESDAY AFTERNOON AND EVENING. AFTER WEDNESDAY NIGHT...A RIDGE OF HIGH PRESSURE ALOFT WILL TAKE CONTROL OF THE WEATHER. DRY AND VERY WARM WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK. EMERGENCY MANAGEMENT PLANNING STATEMENT... WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL INFORMATION.
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
507 PM CDT TUE JUN 19 2007
ARZ019-192245-
CRAWFORD AR-
507 PM CDT TUE JUN 19 2007
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 545 PM CDT
FOR THE FOLLOWING COUNTY:
IN NORTHWEST ARKANSAS
CENTRAL CRAWFORD
AT 507 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
WEST OF DYER...MOVING SOUTH AT 5 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...CONCORD...ALMA...KIBLER...SHIBLEY...
FURRY...DYER AND RUDY.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3560 9409 3546 9409 3546 9412 3543 9416
3539 9414 3539 9433 3543 9433 3544 9435
3563 9425The Western Arkansas radar (KSRX), 51 km away, was scanning. The volume nearest the first event began at 22:21 UTC.
5 thunderstorm wind, 2 flash flood, 1 hail. Local standard time, as filed.
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Thunderstorm winds estimated at 60 miles an hour blew down large tree limbs.
Thunderstorms winds estimated at 60 miles an hour blew down large tree limbs and power lines near the intersection of 61st Street South and Lynn Lane.
Heavy thunderstorm rains caused the intersection of Sheridan and 41st Street South to be covered by several feet of water.
Thunderstorm winds estimated at 60 miles an hour blew down power lines.
Heavy thunderstorm rains caused flooding of rural roads across the northwestern part of Osage county. Highway 60 was also closed just north of Pawhuska.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2007Every state in 2007This day in weather historyWarnings in Oklahoma, June 2007
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 39153, 39154, 39155, 39156, 39157, 39158, 39160, 39163.